# SDR AALA2020032489021

- Difficulty date: February 26, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 61,139 hours, 24,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 148A864010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON APU COMPARTMENT RIGHT HAND TUNNEL OUTBOARD  STIFFENER AT BS 1127 AND RBL 20. REPLACED STIFFENER PER AARD 51-00-05-1.
